Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Missing period. HPT negative. Can I take mensovit plus to regularize my period?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6877 Questions
Question
Hello Doctor,
My last period date is March 2, 2013, but still I didnt get my periods, I tested with Preg test card 2 times, it is showing negative whether I can take mensovit plus to regularise my period, I dont want to get pregnant because I am having one year child.
Posted Fri, 3 May 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Shailja Puri 43 minutes later
Hello,

Thanks for posting your query on Health Care Magic.

You have mentioned that you had the last period on March 2, 2013.
One and half month has passed since you had your last period and the pregnancy test has come to be negative on two occasions.
At this time of the menstrual cycle it is unlikely that you are pregnant.
However, there are number of factors which can cause a false negative pregnancy test.

Mensovit plus is good to regularize the menstrual cycles and also to dislodge the fertilized ovum in case implantation has occurred. In the absence of pregnancy or if the pregnancy is beyond 2 months, this would not be the right method. Therefore I would suggest you to consult your gynecologist before taking the drug. He/she can run some test to identify the cause and treat it accordingly.

If you have more queries, I will be glad to answer.
Dr Shailaj P Wahal
Above answer was peer-reviewed by
 
Follow-up: Missing period. HPT negative. Can I take mensovit plus to regularize my period? 31 minutes later
I feel light pain in my lower abdomen, other than this no preg symptoms. Any side effects of Mensovit plus, whether I can go to work after taking this tablet.
 
 
Answered by Dr. Shailja Puri 9 minutes later
Hello and welcome again,

Mesovit plus is a drug which regularizes the periods.
Its constituents are herbs.
Use of mensovit plus may cause some side effects like change in the pattern of menstrual cycles- decreased bleeding, break through bleeding, cessation of bleeding after prolonged use.
Besides other side effects like headache, increased blood pressure, vaginal infection, nausea, dizziness, breast tenderness, breast lump, etc.

However, most of the side effects are manageable. You can continue with your daily routine.
Despite the fact that the side effects are not very severe. it should not be taken without consulting the gynecologist.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: Missing period. HPT negative. Can I take mensovit plus to regularize my period? 20 hours later
Doctor,
If after taking mensovit plus I am not getting periods, whether you can prescribe any other drug to regularise my menstural cycle.
 
 
Answered by Dr. Shailja Puri 2 hours later
Hello and welcome again,

Menstrual cycle disturbances are known to occur after taking mensovit plus.
Delayed periods or no periods are also described as a side effect of mensovit.

You can always go for other preparations to regularize the periods.
Progesterone preparation will be of help.

However, I would suggest you to consult your gynecologist before starting any drug.

Thanks and take care.
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor